# SDR SWAA000138

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 6558250
- Condition: Erratic
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, AFTER  LANDING GEAR RETRACTION, NLG RED LIGHT ILLUMINATED.  LANDING GEARS EXTENDED NORMAL.  REMOVED AND REPLACED R374 RELAY AND LANDING GEAR LOGIC MODULE PER MM.
